Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 34, NWS Austin/San Antonio, TX

September 11, 2009Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 11, 2009, 1:55 PM CDT for Travis County, Williamson County, Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2009, 1:55 PM CDT (18:55 UTC)
Expired
Sep 11, 2009, 5:45 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 26 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 1:55 PM CDTFLASH FLOOD2 Wnw Jarrell, TXHIGH WATER RESCUE FROM HOUSE NEAR FAST RISING CREEK. CREEK ROSE 4 FEET IN LESS THAN 30 MIN.
Sep 11, 2:00 PM CDTHEAVY RAIN 6.92 N Jarrell, TXSINCE 1115 AM. THATS 12.9 SINCE 730 AM
Sep 11, 2:31 PM CDTFLASH FLOOD2 E Serenada, TXBERRY CREEK RISING RAPIDLY INTO FLOOD AT 15 FEET AND CONTINUING TO RISE.
Sep 11, 5:42 PM CDTFLASH FLOODJarrell, TXLOCAL LAW ENFORCEMENT INDICATE MANY ROADS ACROSS THE JARRELL AREA REMAIN FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1053 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1053 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 111855
FFWEWX
TXC453-491-112245-
/O.NEW.KEWX.FF.W.0034.090911T1855Z-090911T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
155 PM CDT FRI SEP 11 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TRAVIS COUNTY...
  WILLIAMSON COUNTY...

* UNTIL 545 PM CDT.

* AT 155 PM CDT...NATIONAL WEATHER SERVICE RADARS INDICATED
VERY HEAVY RAINS CONTINUE TO FALL FROM NORTHERN WILLIAMSON COUNTY 
SOUTHWARD INTO THE METRO AUSTIN AREA. IN ADDITION..BANDS OF HEAVY
RAINS TO THE EAST AND SOUTHEAST WILL TRAVERSE THE WARNED AREA DURING
THE NEXT SEVERAL HOURS WITH MORE FLASH FLOODING LIKELY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIBERTY
  HILL...WINDEMERE...WEIR...TAYLOR...SERENADA...ROUND ROCK...
  PFLUGERVILLE...LEANDER...LAGO VISTA...JARRELL...HUTTO...GRANGER
  DAM...GRANGER...GEORGETOWN DAM...GEORGETOWN...FLORENCE...CEDAR
  PARK...BARTLETT...ANDICE AND ANDERSON MILL.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3088 9761 3079 9736 3074 9726 3071 9724
      3032 9748 3005 9776 3036 9815 3067 9801
      3090 9783

$$
2 follow-up statements
000 
WGUS74 KEWX 111955
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
255 PM CDT FRI SEP 11 2009

TXC453-491-112245-
/O.CON.KEWX.FF.W.0034.000000T0000Z-090911T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON TX-TRAVIS TX-
255 PM CDT FRI SEP 11 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
TRAVIS AND WILLIAMSON COUNTIES...

AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING
WESTWARD ACROSS WILLIAMSON COUNTY. ADDITIONAL STORMS WERE MOVING ACROSS
BASTROP COUNTY AND WILL BE MOVING INTO EASTERN TRAVIS COUNTY
BETWEEN 3 AND 4 PM. RAINFALL RATES ACROSS WILLIAMSON COUNTY WERE
ESTIMATED AT 1 TO 2 INCHES AN HOUR.

A COCORAHS OBSERVER HAS REPORTED THAT OVER 13 INCHES OF RAIN HAS FALLEN
IN THE JARRELL AREA SINCE 730 AM THIS MORNING.

BERRY CREEK IS RISING RAPIDLY AND IS IN FLOOD JUST EAST OF SERENADA IN
WILLIAMSON COUNTY.

LAT...LON 3088 9761 3079 9736 3074 9726 3071 9724
      3032 9748 3005 9776 3036 9815 3067 9801
      3090 9783

$$
000 
WGUS74 KEWX 112204
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 PM CDT FRI SEP 11 2009

TXC453-112212-
/O.CAN.KEWX.FF.W.0034.000000T0000Z-090911T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
504 PM CDT FRI SEP 11 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TRAVIS COUNTY...

AT 502 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SHOWERS 
MOVING WEST ACROSS SOUTHERN TRAVIS COUNTY...INCLUDING SOUTH 
AUSTIN...BUT PRODUCING RAINFALL OF ONLY ONE QUARTER TO ONE HALF 
INCH. FLASH FLOODING IS NOT EXPECTED AT THIS TIME.

LAT...LON 3071 9724 3044 9741 3076 9786 3090 9783
      3088 9761 3079 9736 3074 9726

$$

TXC491-112245-
/O.CON.KEWX.FF.W.0034.000000T0000Z-090911T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON TX-
504 PM CDT FRI SEP 11 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
WILLIAMSON COUNTY...

AT 500 PM CDT...SHOWERS PRODUCING MODERATE RAIN CONTINUE OVER 
PORTIONS OF WILLIAMSON COUNTY WHERE EARLIER HEAVY RAINS FELL. RUNOFF 
WILL CONTINUE WITH FLOODING OF ROADS...CREEKS AND STREAMS. 

LOCATIONS IN THE WARNING AREA INCLUDE WEIR...SERENADA...JARRELL...
GRANGER DAM...GRANGER...GEORGETOWN...FLORENCE...BARTLETT AND ANDICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.

REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY.

&&

LAT...LON 3071 9724 3044 9741 3076 9786 3090 9783
      3088 9761 3079 9736 3074 9726

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 12:47 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Sep 11, 12:47 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1247 PM CDT FRI SEP 11 2009

.AVIATION...
A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTH CENTRAL
TEXAS WILL KEEP DEEP TROPICAL MOISTURE OVER SOUTH CENTRAL TEXAS FOR
THE NEXT 24 HOURS. PATCHY VARIABLE MVFR CIGS WILL GRADUALLY BECOME
VFR LATER THIS AFTERNOON...HOWEVER SCT TO NUMEROUS SHRA/TSRA WILL
PIVOT WEST AND NORTHWEST AROUND THE UPPER LOW OVER CENTRAL AND
EASTERN PORTIONS OF SOUTH CENTRAL TEXAS WITH SCATTERED SHRA/TSRA
MOVING SOUTH OVER WESTERN PORTIONS. CIGS AND VSBY WILL BE LOWER IN
THE SHRA/TSRA WITH BRIEF LIFR CONDITIONS POSSIBLE. VARIABLE N AND
NE WINDS LESS THAN 10 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 1105 AM CDT FRI SEP 11 2009/

UPDATE...
STEADY MODERATE TO HEAVY RAIN TRENDS CONTINUE OVER THE AREA, WITH
RADAR TRENDS CONTINUING TO SHOW AN OUTWARD EXPANSION OF RAINFALL
ACTIVITY IN THE WARM HOURS AND A CONTRACTION CLOSER TO THE CENTER
DURING THE NIGHTTIME HOURS. FLASH FLOOD WATCH POSTING COVERS THE
ANTICIPATED FLARE-UP OF ACTIVITY PEAKING FROM 2-6 PM. AREAS TO THE
WEST HAVE SOILS THAT ARE JUST AS SATURATED AS THE EASTERN AREAS,
BUT ARE EXPECTED TO SEE LESS WIDESPREAD ACTIVITY. THE POTENTIAL
FOR THE SLOWER, TRAINING CELLS IS ALSO LESS OVER THE WESTERN
COUNTIES. THOSE WATCHING THE RADAR TRENDS SHOULD SEE A HIGHER
RAINFALL ACCUMULATIONS THAN USUAL FOR THESE RADAR ECHOES. THE
RADAR ESTIMATES SHOULD BE PERFORMING WELL FOR MOST AREAS, BUT IT
WILL UNDERESTIMATE IN PERSISTENT LOW-TOPPED RAIN AREAS AND IN
RUGGED TOPOGRAPHY AREAS. 2-4 INCHES OF ADDITIONAL RAIN IS POSSIBLE
ACROSS PARTS OF THE WATCH AREA TODAY, WITH ISOLATED 5 INCH TOTALS
POSSIBLE.

12Z RUNS TRACK MUCH OF TODAYS RAINS NE INTO NORTH CNTRL/NE TX WITH
TIME AND LEAVE AN OPPORTUNITY OF IMPROVING CONDITIONS OVERNIGHT.
THIS IS WHY THE WATCH EXPIRES AT 10 PM. THE NIGHT SHIFTS WILL NEED
TO EVALUATE TRENDS OF THE NEXT INCOMING SHORTWAVE THAT WILL FUSE
INTO THE BACKSIDE OF THE UPPER LOW SATURDAY. THUS A NEW WATCH IS
PROBABLE FOR TOMORROW, WITH THE MOST LIKELY AREA EXPECTED
GENERALLY OVER AREAS GENERALLY ALONG AND NORTH OF I-10.

PREV DISCUSSION... /ISSUED 634 AM CDT FRI SEP 11 2009/

AVIATION...
A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TX WILL
KEEP DEEP TROPICAL MOISTURE OVER S CENTRAL TX FOR THE NEXT 24
HORUS. PATCHY VARIABLE IFR-MVFR CIGS THIS MORNING WILL GRADUALLY
BECOME VFR THIS AFTERNOON...HOWEVER SCT TO NUMEROUS SHRA/TSRA
WILL MOVE NW ACROSS THE AREA. CIGS AND VSBY WILL BE LOWER IN THE
SHRA/TSRA WITH BRIEF LIFR CONDITIONS POSSIBLE. VARIABLE N AND NE
WINDS LESS THAN 10 KNOTS.

PREV DISCUSSION... /ISSUED 424 AM CDT FRI SEP 11 2009/

ISOLATED MINOR FLOODING POSSIBLE TODAY...

DISCUSSION...
THIS MORNING THE UPPER LOW WAS PARKED OVER THE EDWARDS PLATEAU AND
WESTERN HILL COUNTRY. THIS FEATURE WILL WOBBLE BACK AND FORTH BUT
WILL GENERALLY STAY PERCHED ACROSS SOUTH CENTRAL TEXAS TODAY AND
INTO SATURDAY. THIS WILL LEAD TO CONTINUED WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS THE REGION. MOST AREAS WILL RECEIVE AN
AVERAGE OF ONE HALF TO ONE INCH OF RAIN THROUGHOUT THE DAY.
HOWEVER...LOCALLY HEAVY RAINFALL IS EXPECTED AND COULD SEE TOTALS
UPWARDS OF TWO TO FOUR INCHES BEFORE TONIGHT. ISOLATED MINOR
FLOODING ISSUES ARE THUS A CONCERN. HOWEVER...GIVEN THAT FLOODING
WILL BE ISOLATED AND THAT THERE IS NO DEFINING BOUNDARY TO
PINPOINT WHERE THE HEAVY RAINS WILL FALL...WILL HOLD OFF ON FLASH
FLOOD WATCH FOR THE TIME BEING.

RAIN CHANCES WILL GRADUALLY DECREASE OVER THE WEEKEND AS THE UPPER
LOW SHIFTS EASTWARD. THIS WILL ALLOW DRIER NORTHWEST FLOW ALOFT TO
FILTER INTO THE REGION. RAIN CHANCES WILL STAY IN THE PICTURE
THROUGH MONDAY AS A SURFACE LOW REMAINS DRAPED ACROSS THE MID
TEXAS COAST AND GOOD MOISTURE AVAILABILITY REMAINS.

HIGH TEMPERATURES TODAY THROUGH THE WEEKEND WILL BE BELOW SEASONAL
NORMALS DUE TO EXPANSIVE CLOUD COVER AND PERIODS OF RAIN. WILL SEE
A RETURN TO MID-SEPTEMBER NORMALS BY MID WEEK AS CONDITIONS DRY
OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              83  70  84  68  86 / 100  70  70  50  40
AUSTIN BERGSTROM INTL AIRPORT  84  69  83  68  86 / 100  70  70  50  40
NEW BRAUNFELS MUNI AIRPORT     83  69  85  67  87 / 100  60  60  50  40
BURNET MUNI AIRPORT            81  68  81  66  83 / 100  70  70  50  40
DEL RIO INTL AIRPORT           87  70  84  70  89 /  60  50  40  40  30
GEORGETOWN MUNI AIRPORT        83  69  79  66  84 / 100  70  70  50  40
HONDO MUNI AIRPORT             85  68  84  66  88 /  90  50  50  50  30
SAN MARCOS MUNI AIRPORT        83  69  84  67  86 / 100  70  70  50  40
LA GRANGE - FAYETTE REGIONAL   84  72  83  71  86 / 100  70  70  50  40
SAN ANTONIO INTL AIRPORT       84  70  84  69  87 / 100  60  60  50  40
STINSON MUNI AIRPORT           84  71  84  69  87 / 100  60  60  50  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON.

&&

18/02
Hazardous weather outlook, Sep 11, 5:34 AM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 AM CDT FRI SEP 11 2009

TXZ171>173-183>194-202>209-217>225-228-121000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
534 AM CDT FRI SEP 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
DEEP TROPICAL MOISTURE AND A SLOW MOVING UPPER LOW PRESSURE
SYSTEM OVER CENTRAL TEXAS WILL CONTINUE TO PRODUCE SCATTERED TO
WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE AREA. RAINFALL
TOTALS WILL AVERAGE ONE HALF TO ONE INCH...WITH LOCALLY HEAVIER
AMOUNTS OF 2 TO 4 INCHES. MINOR STREET FLOODING IS POSSIBLE ALONG
WITH RISES ON SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY
OF 1 TO 3 INCHES RAIN SATURDAY. HOWEVER RAIN CHANCES WILL DECREASE
FROM THE WEST SATURDAY NIGHT INTO SUNDAY AS THE UPPER LOW LIFTS
NORTHEASTWARD AND THE ATMOSPHERE DRIES AND STABILIZES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Sep 11, 11:23 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1123 AM CDT FRI SEP 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HEAVY RAIN       2 N JARRELL             30.85N  97.60W
09/11/2009  E6.00 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            SINCE 730 AM. 8 INCHES SINCE LAST NIGHT

&&

EVENT NUMBER EWX0900066

JPB
Local storm report, Sep 11, 12:06 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 PM CDT FRI SEP 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      3 SW MOORE              29.02N  99.05W
09/11/2009                   FRIO               TX   LAW ENFORCEMENT

            US HWY 57 CLOSED FROM I35 WEST TO HWY 140 DUE TO
            FLOODING

&&

EVENT NUMBER EWX0900067

JPB
Local storm report, Sep 11, 12:15 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT FRI SEP 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1205 PM     FLASH FLOOD      JARRELL                 30.82N  97.60W
09/11/2009                   WILLIAMSON         TX   LAW ENFORCEMENT

            NUMEROUS ROADS IN AND AROUND JARRELL CLOSED. I35 N AND
            S BOUND AT A STOP

&&

EVENT NUMBER EWX0900068

JPB
Local storm report, Sep 11, 1:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
123 PM CDT FRI SEP 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLASH FLOOD      1 NE JARRELL            30.83N  97.59W
09/11/2009                   WILLIAMSON         TX   LAW ENFORCEMENT

            I35 CLOSED AT MM280... ACCESS ROADS ALSO CLOSED DUE TO
            WATER OVER HWYS

&&

EVENT NUMBER EWX0900069

JPB
Local storm report, Sep 11, 1:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
137 PM CDT FRI SEP 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      FRIO TOWN               29.02N  99.32W
09/11/2009                   FRIO               TX   DEPT OF HIGHWAYS

            HWY 140 FROM FRIO TOWN TO PEARSALL TO ATASCOSA CO LINE
            CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX0900070

JPB
Local storm report, Sep 11, 1:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 PM CDT FRI SEP 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HEAVY RAIN       1 SSE GEORGETOWN DAM    30.65N  97.71W
09/11/2009  M1.00 INCH       WILLIAMSON         TX   COCORAHS

            PAST 40 MIN... 2 SO FAR TODAY

&&

EVENT NUMBER EWX0900071

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 12:49 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson116 min
Sep 11, 3:10 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson3 hr
Sep 11, 9:59 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 21 more33 hr
Sep 11, 10:53 AM CDTFlash Flood WarningEWXFrio3 hr
Sep 11, 11:28 AM CDTFlash Flood WarningEWXWilliamson3 hr
Sep 11, 12:00 PM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Sep 11, 1:02 PM CDTAreal Flood AdvisoryEWXFayette118 min
Sep 11, 1:13 PM CDTAreal Flood AdvisoryEWXGonzales2 hr
Sep 11, 1:34 PM CDTFlash Flood WarningEWXFrio3 hr
Sep 11, 2:09 PM CDTAreal Flood AdvisoryEWXBastrop, Lee111 min
Sep 11, 2:50 PM CDTAreal Flood AdvisoryEWXLlano115 min
Sep 11, 3:06 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca114 min
Sep 11, 3:35 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall115 min
Sep 11, 4:49 PM CDTFlash Flood WarningEWXComal, Guadalupe3 hr
Sep 11, 5:37 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson113 min
Sep 11, 5:42 PM CDTFlash Flood WarningEWXWilliamson93 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.